# SDR CHQA20120830348

- Difficulty date: August 30, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N565RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145679
- Aircraft time: 24,097 hours, 19,778 cycles
- Engine: Allsn AE3007A
- Engine time: 25,719 hours, 21,982 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14522459003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, RAMP ANGLE CENTER OMEGA FRAME 20 WAS FOUND CORRODED.  THE RAMP ANGLE CENTER OMEGA FRAME 20 WAS REPLACED IN ACCORDANCE WITH SRM 51-40-02, 51-20-03, AND CPM 51-22-04/03.
